# SDR SWAA2023083188873

- Difficulty date: August 12, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Worn
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR FITTING HARDWARE AND PLATE ON FWD ENTRY DOOR AT FWD GALLEY AREA 2023-508422<[01] REPLACED GIRT BAR FITTING HARDWARE AND PLATE ON FWD ENTRY DOOR AT FWD GALLEY AREA IAW BOEING 737-700 AMM-25-66-02-400-801;[02] REPLACED GIRT BAR FITTING HARDWARE AND PLATE ON FWD ENTRY DOOR AT FWD GALLEY AREA IAW BOEING 737-700 AMM-25-66-02-400-801
